# SDR SWAA2022081729283

- Difficulty date: July 14, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 16L BETWEEN BS 294.5 AND BS 303.9 WL 209.1 AT PASSENGER CABIN 2022-365564 / [01] EDDY CURRENT EQUIPMENT USED: P/N: NORTEC 600D; S/N: 60009161631 DUE DATE: 03-DEC-22;[02] REPAIRED STRINGER 16L BETWEEN BS 294.5 AND BS 303.9 WL 209.1 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 AND SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELLOW.;[03] REPAIRED STRINGER 16L BETWEEN BS 294.5 AND BS 303.9 WL 209.1 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 AND SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELLOW.AS RII.
